# SDR DALA2021052802966

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,652 hours, 21,203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6823 REPEAT ITEM FOR LEFT AFT ENTRY DOOR LIGHT/MSG. CORRECTIVE ACTION: ADJUSTED SENSOR TARGET PER B757 AMM 52-11 SENSOR CHECKS GOOD. (1820915)
